Russian Academy of Sciences

Landau Institute for Theoretical Physics

Vladimir G. Marikhin

Senior researcher

Doctor of science

Email:
Homepage: http://mvg.itp.ac.ru

Publications

    1. V.G. Marikhin, O nekotorykh integriruemykh sluchayakh dvumernogo dvizheniya zaryazhennoi chastitsy v elektromagnitnom pole, Pis’ma v ZhETF, 106 (9), 577-580 (2017) [V.G. Marikhin, On some integrable cases of the two-dimensional motion of a charged particle in an electromagnetic field, JETP Lett., 106(9), 600-603 (2017)], Scopus: 2-s2.0-85040964403.
    2. V.G. Marikhin, Two new integrable cases of two-dimensional quantum mechanics with a magnetic field, Pis’ma v ZhETF, 103 (7), 552-556 (2016) [JETP Letters, 103(7), 489-493 (2016)], WoS: 000377939100012, Scopus: 2-s2.0-84976340241.
    3. V.G. Marikhin, Trekhmernaya reshetka preobrazovanii Beklunda integriruemykh sluchaev sistemy Devi–Styuartsona, TMF, 189(3), 362-370 (2016) [V.G. Marikhin, Three-dimensional lattice of Bäcklund transformations of integrable cases of the Davey–Stewartson system, Theor. Math. Phys., 189(3), 1718-1725 (2016)], WoS: 000392087200004, Scopus: 2-s2.0-85008643977.
    4. V.G. Marikhin, Deistvie kak invariant preobrazovanii Beklunda lagranzhevykh sistem, TMF, 184(1), 71-78 (2015) [V.G. Marikhin, Action as an invariant of Bäcklund transformations for Lagrangian systems, Theor. Math. Phys., 184(1), 953-960 (2015)], WoS: 000360193700004, Scopus: 2-s2.0-84940208645.
    5. V.G. Marikhin, On three-dimensional quasi-Stäckel Hamiltonians, J. Phys. A 47, 175201 (2014); arXiv:1312.4081, WoS: 000334604300004, Scopus: 2-s2.0-84937030249.
    6. V.G. Marikhin, O klassicheskom dvizhenii zaryazhennoi chastitsy v elektromagnitnom pole v dvumerii s dopolnitel’nym kvadratichnym integralom dvizheniya, Pis’ma v ZhETF, 97 (7), 491-495 (2013) [V.G. Marikhin, On the two-dimensional classical motion of a charged particle in an electromagnetic field with an additional quadratic integral of motion, JETP Lett., 97(7), 425-428 (2013)], WoS: 000320475100010, Scopus: 2-s2.0-84879178131.
    7. V.G. Marikhin, Kvazishtekkelevy sistemy i dvumernye uravneniya Shredingera v elektromagnitnom pole, TMF, 177(1), 83–92 (2013) [V.G. Marikhin, Quasi-Stäckel systems and two-dimensional Schrödinger equations in an electromagnetic field, Theor. Math. Phys., 177(1), 1352–1360 (2013)], WoS: 000326625800003, Scopus: 2-s2.0-84887299837.
    8. V.E. Adler, V.G. Marikhin, A.B. Shabat, Kvantovye volchki kak primery kommutiruyushchikh differentsial’nykh operatorov, TMF, 172(3), 355-374 (2012) [V.E. Adler, V.G. Marikhin, A.B. Shabat, Quantum tops as examples of commuting differential operators, Theor. Math. Phys., 172(3), 1187-1205 (2012)]; arXiv:1109.6770, WoS: 000309725400003, Scopus: 2-s2.0-84867434152.
    9. V.G. Marikhin, O dvumernom uravnenii Shredingera v magnitnom pole s dopolnitel’nym kvadratichnym integralom dvizheniya, Pis’ma v ZhETF, 94 (3), 262-266 (2011) [V.G. Marikhin, On a two-dimensional Schrödinger equation with a magnetic field with an additional quadratic integral of motion, JETP Lett., 94(3), 243-247 (2011)], WoS: 000295682200015, Scopus: 2-s2.0-80053621149.
    10. V.G. Marikhin, O nekotorykh resheniyakh dvumernykh uravnenii tipa Shredingera v magnitnom pole, TMF, 168(2), 219–226 (2011) [V.G. Marikhin, Solutions of two-dimensional Schrödinger-type equations in a magnetic field, Theor. Math. Phys., 168(2), 1041–1047 (2011)], WoS: 000295693600003, Scopus: 2-s2.0-80052869381.
    11. V.G. Marikhin, V.V. Sokolov, Transformation of a pair of commuting Hamiltonians quadratic in momenta to a canonical form and on a partial real separation of variables for the Clebsch top, Regul. Chaotic Dyn., 15 (6), 652-658 (2010), Scopus: 2-s2.0-78650414402.
    12. V.G. Marikhin, V.V. Sokolov, O nekotorykh integral’nykh uravneniyakh, svyazannykh so sluchainymi gaussovskimi protsessami, TMF, 164(2), 196–206 (2010) [V.G. Marikhin, V.V. Sokolov, Some integral equations related to random Gaussian processes, Theor. Math. Phys., 164(2), 992–1001 (2010)], Scopus: 2-s2.0-77956439368.
    13. V.G. Marikhin, Metod odevaniya i razdelenie peremennykh. Dvumernyi sluchai, TMF, 161(3), 327-331 (2009) [V.G. Marikhin, The dressing method and separation of variables: The two-dimensional case, Theor. Math. Phys., 161(3), 1599–1603 (2009)], Scopus: 2-s2.0-76649122489.
    14. A.V. Borisov, I.S. Mamaev, V.G. Marikhin, Yavnoe integrirovanie odnoi negolonomnoi zadachi, Dokl. Akad. nauk, 422(4), 475-478 (2008) [A.V. Borisov, I.O. Mamaev, V.G. Marikhin, Explicit integration of One Problem in Nonholonomic mechanics, Doklady Physics, 53(10), 525-528 (2008)].
    15. V.G. Marikhin, V.V. Sokolov, O privedenii pary kvadratichnykh po impul’sam gamil’tonianov k kanonicheskoi forme i o veshchestvennom chastichnom razdelenii peremennykh dlya volchka Klebsha, Nelineinaya dinamika, 4(3), 313-322 (2008).
    16. V.G. Marikhin, V.V. Sokolov, Pairs of Hamiltonians, quadratic in momenta, arXiv:0710.4035.
    17. A.B. Shabat, V.E. Adler, V.G. Marikhin, V.V. Sokolov (eds.), Encyclopedia of Integrable Systems, L.D. Landau Institute for Theoretical Physics - Research Institute for Symbolic Computations, J. Kepler Universität (2007) [on-line].
    18. D.K. Demskoi, V.G. Marikhin, A.G. Meshkov, Predstavlenie Laksa dlya tripletov dvumernykh skalyarnykh polei kiral’nogo tipa, TMF, 148(2), 189-205 (2006) [D.K. Demskoi, V.G. Marikhin, A.G. Meshkov, Lax representations for triplets of two-dimensional scalar fields of the chiral type, Theor. Math. Phys., 148(2), 1034-1048 (2006)].
    19. V.G. Marikhin, V.V. Sokolov, Pary kommutiruyushchikh gamil’tonianov, kvadratichnykh po impul’sam, TMF, 149(2), 147-160 (2006) [V.G. Marikhin, V.V. Sokolov, Pairs of commuting Hamiltonians quadratic in the momenta, Theor. Math. Phys., 149(2), 1425-1436 (2006)].
    20. V.G. Marikhin, V.V. Sokolov, Separation of variables on a non-hyperelliptic curve, Regul. Chaotic Dyn., 10(1), 59-70 (2005); nlin/0412065.
    21. V.G. Marikhin. V.V. Sokolov, Razdelenie peremennykh na negiperellipticheskoi krivoi, Nelineinaya dinamika, 1(1), 53-67 (2005).
    22. V.G. Marikhin, V.V. Sokolov, O kvazishtekkelevykh gamil’tonianakh, Uspekhi mat. nauk, 60:5(365), 175-176 (2005) [V.G. Marikhin, V.V. Sokolov, On quasi-Stäckel Hamiltonians, Russ. Math. Surv., 60(5), 981-983 (2005)].
    23. V.G. Marikhin, Integrable systems with quadratic nonlinearity in Fourier space, Phys. Lett. A 310(1), 60-66 (2003); nlin/0207022.
    24. V.G. Marikhin, Dinamika elektronnykh urovnei v prisutstvii primesi i model’ Ruizenarsa-Shnaidera, Pis’ma v ZhETF, 77 (1), 48-50 (2003) [V.G. Marikhin, Electron-level dynamics in the presence of impurities and the Ruijsenaars-Schneider model, JETP Lett., 77 (1), 44-46 (2003)].
    25. V.G. Marikhin, Predstavlenie kulonovskogo gaza dlya ratsional’nykh reshenii uravnenii Penleve, TMF, 127(2), 284-303 (2001) [V.G. Marikhin, Coulomb gas representation for rational solutions of the Painleve equations, Theor. Math. Phys., 127(2), 646-663 (2001)].
    26. V.E. Adler, V.G. Marikhin, A.B. Shabat, Lagranzhevy tsepochki i kanonicheskie preobrazovaniya Beklunda, TMF, 129(2), 163-183 (2001) [V.E. Adler, V.G. Marikhin, A.B. Shabat, Lagrangian chains and canonical Backlund transformations, Theor. Math. Phys., 129(2), 1448-1465 (2001)].
    27. V.G. Marikhin, A.B Shabat, M. Boiti, F. Pempinelli, Avtomodel’nye resheniya tipa nelineinogo uravneniya Shredingera, ZhETF, 117(3), 634-643 (2000) [V.G. Marikhin, A.B. Shabat, M. Boiti, F. Pempinelli, Self-similar solutions of equations of the nonlinear Schrodinger type, JETP, 90(3), 553-561 (2000)].
    28. V.G. Marikhin, O provodimosti «raskrashennoi» ploskosti, Pis’ma v ZhETF, 71 (6), 391-393 (2000) [V.G. Marikhin, Conductivity of a "colored" plane, JETP Lett., 71 (6), 271-272 (2000)].
    29. V.G. Marikhin, A.B. Shabat, Integriruemye reshetki, TMF, 118(2), 217-228 (1999) [V.G. Marikhin, A.B. Shabat, Integrable lattices, Theor. Math. Phys., 118(2), 173-182 (1999)].
    30. V.G. Marikhin, A.B. Shabat, Hamiltonian theory of Bäcklund transformations, In: Optical Solitons: theoretical challenges and industrial perspectives, V.E. Zakharov, S. Wabnitz, editors, EDP Sciences, Les Ulis; Springer Verlag, Berlin, Heidelberg, 1999, pp. 19-29.
    31. M. Boiti, V.G. Marikhin, F. Pempinelli, A.B. Shabat, Self-similar solutions of NLS-type dynamical systems, solv-int/9909021.
    32. V.G. Marikhin, Gamil’tonova teoriya integriruemykh obobshchenii nelineinogo uravneniya Shredingera, Pis’ma v ZhETF, 66(11), 673-678 (1997) [V.G. Marikhin, Hamiltonian theory of integrable generalizations of the nonlinear Schrodinger equation, JETP Lett., 66(11), 705-710 (1997)].
    33. V.G. Marikhin, Teorema ortogonal’nosti v ID-elektronnom gaze s ogranichennym spektrom, Pis’ma v ZhETF, 64 (1), 57-60 (1996) [V.G. Marikhin, Orthogonality theorem for a one-dimensional-electron gas with a bounded spectrum, JETP Lett., 64 (1), 62-65 (1996)].
    34. V.G. Marikhin, Vliyanie spinovykh fluktuatsii na sverkhprovodyashchii perekhod v UPt3, ZhETF, 103 (2), 584-593 (1993) [V.G. Marikhin, Effect of spin fluctuations on the superconducting transition in UPt3, JETP 76(2), 293-296 (1993)].
    35. V.G. Marikhin, Rasshcheplenie sverkhprovodyashchego perekhoda i magnetizm v UPt3, ZhETF, 101 (6), 1972-1977 (1992) [V.G. Marikhin, Splitting of the superconducting transition and the magnetism in UPt3, Sov. Phys. JETP 74(6), 1056-1058 (1992)].
    36. V.G. Marikhin, O fazovykh perekhodakh, stimulirovannykh primesyami, v sverkhprovodnikakh s mnogokomponentnym parametrom poryadka, ZhETF, 97 (2), 515-524 (1990) [V.G. Marikhin, Phase transitions stimulated by impurities in superconductors with a multicomponent order parameter, Sov. Phys. JETP 70(2), 284-288 (1990)].
    37. K.B. Efetov, V.G. Marikhin, Effect of impurities on electron motion in two dimensions in a strong magnetic field, Phys. Rev. B 40(18), 12126–12132 (1989).